# SDR 2024FA0000342

- Difficulty date: May 2, 2024
- Submitted: May 2, 2024
- Operation: General aviation
- Aircraft: N307FD
- Make and model: Bell 505
- Aircraft serial: 65421
- Aircraft time: 573 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 602041101
- Part serial: AA226
- Condition: Failed
- Location: Lt
- Part time: 573 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND SKID TUBE FOUND BROKEN COMPLETELY  THROUGH DURING POST FLIGHT INSPECTION.
